# SDR UPS05443980

- Difficulty date: February 12, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 440 RBL 55 INTERCOSTAL WEB ATTACH ANGLE CRACKED (CRACK LENGTH .75 INCH).  ANGLE REPLACED AS PER SRM 51-10-01 PG 9.
